MathSciNet Relay Station
MathSciNet bibliographic data
MR2308596 (2007k:60072) 60F05 (60C05)
Pinsky, Ross G. When the law of large numbers fails for increasing subsequences of random permutations. Ann. Probab. 35 (2007), no. 2, 758–772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement